Advances in Pure Mathematics

Vol.4 No.5(2014), Paper ID 45618, 5 pages

DOI:10.4236/apm.2014.45022

 

β-Hausdorff Operator on Lipschitz Space in the Unit Polydisk

 

Chaofeng Zhang, Rong Hu

 

School of Mathematics and Finance-Economics, Sichuan University of Arts and Science, Dazhou, China
School of Mathematics and Finance-Economics, Sichuan University of Arts and Science, Dazhou, China

 

Copyright © 2014 Chaofeng Zhang, Rong Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhang, C. and Hu, R. (2014) β-Hausdorff Operator on Lipschitz Space in the Unit Polydisk. Advances in Pure Mathematics, 4, 171-175. doi: 10.4236/apm.2014.45022.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.